# SDR MWEA00813

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Part number: P1229
- Condition: Failed
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN TAIL BUTTON IS PUSHED, ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATES.  REMOVED AND REPLACED CONNECTOR.
